# SDR HEEA966978

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Bearing Failed
- Location: M/R
- Part time: 1,203 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED TO COMPLY WITH 1200 HOUR INSPECTION.  FOUND YOKE BEARING JOURNAL AND TRUNNION RACES BREAKING DOWN. SCRAPPED PARTS LOCALLY.  ALSO SCRAPPED BEARINGS (4 EACH) P/N 206-011-113-001 AND (2 EACH) P/N 206-011-111-001.
